# SDR R61A201307250660

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 5,180 hours, 5,032 cycles
- Engine: Pwc PW150A
- Engine time: 5,180 hours, 5,032 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL 200 TO 240, CAPTAIN NOTICED LT FUEL FLOW INDICATION WAS AT ZERO AND AN ODOR COMING FROM THE LT SIDE CIRCUIT BREAKER PANEL.  AT FL 230 THE F/A CALLED AND STATED THAT WHILE NO SMOKE WAS PRESENT, A LAVATORY SMOKE DETECTOR HAD ACTIVATED. CAPTAIN DECLARED AN EMERGENCY AND STARTED RETURN TO DEPARTURE.  F/A CALLED AND STATED SMOKE WAS PRESENT IN CABIN.  CAPTAIN INSTRUCTED F/A'S TO PUT ON O2 MASKS AND CAPTAIN AND CO-PILOT DID AS WELL.  SMOKE MASTER WARNING CAME ON IN COCKPIT, CAPTAIN FOLLOWED QRH AND DISCHARGED THE AFT CARGO FIRE BOTTLE.  ACFT LANDED WITHOUT INCIDENT AND WAS EVACUATED ON THE RUNWAY.  MX FOUND OIL IS LEAKING FROM THE INTERCOMPRESSOR CASE DRAIN TUBE, P3 CENTRISEP DRAIN AND THE TURBINE SUPPORT CASE DRAIN.
